# SDR ARWA9606025

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT HAS LEVEL 2 CORROSION AT FS 180, LONGERON 31R.  REPLACED DOUBLER PER DC-8 SRM 51-1-21 AND 51-1-20D.  CLEANED AND TREATED AREA PER DC-8 SRM 51-1-8.
